Manufacturer: Aigis Biotec
Salt Composition : Paracetamol(650mg)
Strip of 10 Tablet
(Inclusive of all taxes)
Paragis 650mg Tablet may be prescribed alone or in combination with another medicine. You should take it regularly as advised by your doctor. It is usually best taken with food otherwise it may upset your stomach. Do not take more or use it for longer than recommended.
Side effects are rare if this medicine is used correctly but it may cause stomach pain, nausea, and vomiting in some people. Consult your doctor if any of these side effects bother you or do not go away.
Paragis 650mg Tablet is widely prescribed and considered safe but is not suitable for everybody. Before taking it, let your doctor know if you have liver or kidney problems or are using blood-thinning medicines. It may affect the dose or suitability of this medicine. Let your doctor know about all the other medicines you are taking because they may affect, or be affected by, this medicine.
Paracetamol has a central analgesic effect that is mediated through activation of descending serotonergic pathways. Debate exists about its primary site of action, which may be inhibition of prostaglandin (PG) synthesis or through an active metabolite influencing cannabinoid receptors.
It distributes rapidly and evenly throughout most tissues and fluids and has a volume of distribution of approximately 0.9L/kg. 10 to 20% of the drug is bound to red blood cells. Paracetamol is extensively metabolised (predominantly in the liver), the major metabolites being the sulphate and glucuronide conjugates.
Most side effects do not require any medical attention and disappear as your body adjusts to the medicine. Consult your doctor if they persist or if you’re worried about them
Common side effects of Paragis
Stomach pain
Nausea
Vomiting
have ever had an allergic reaction to paracetamol or any other medicine.
have liver or kidney problems.
regularly drink more than the maximum amount of alcohol recommended (14 units a week)
Paragis 650mg Tablet may be unsafe to use during pregnancy. Although there are limited studies in humans, animal studies have shown harmful effects on the developing baby. Your doctor will weigh the benefits and any potential risks before prescribing it to you. Please consult your doctor.
It is unsafe to consume alcohol with Paragis 650mg Tablet.
Paragis 650mg Tablet is safe to use during breastfeeding. Human studies suggest that the drug does not pass into the breastmilk in a significant amount and is not harmful to the baby.
Paracetamol is a commonly used medicine that can help treat pain and reduce a high temperature (fever). It's typically used to relieve mild or moderate pain, such as headaches, toothache or sprains, and reduce fevers caused by illnesses such as colds and flu.
Paracetamol absorption is increased by substances that increase gastric emptying, e.g. metoclopramide. Paracetamol absorption is decreased by substances that decrease gastric emptying, e.g. propantheline, antidepressants with anticholinergic properties, and narcotic analgesics.
Do not chew, crush or break it. Paragis 650mg Tablet is to be taken with food.
Store below 30°C
If you miss a dose of Paragis 650mg Tablet, take it as soon as possible. However, if it is almost time for your next dose, skip the missed dose and go back to your regular schedule. Do not double the dose.
Consult a doctor before taking any medicines.
Paragis 650mg Tablet should be taken with food or milk to prevent an upset stomach.
Take it as per the dose and duration prescribed by your doctor. Long-term use may lead to serious complications such as stomach bleeding and kidney problems.
Do not take indigestion remedies (antacids) within two hours of taking Paragis 650mg Tablet.
Avoid consuming alcohol while taking this medicine as it can increase your risk of stomach problems.
Inform your doctor if you have liver disease as your dose may need to be adjusted.
The doctor may regularly monitor your kidney function, liver function, and levels of blood components if you are taking Paragis 650mg Tablet for long-term treatment.
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Paragis 650mg Tablet is to be taken with food.
Q. What if I vomit after taking Paragis 650mg Tablet?
If you vomit in less than 30 minutes after having a dose of Paragis 650mg Tablet tablets or syrup, retake the same dose again. If you vomit after 30 minutes of a dose, you do not need to take another one until the next standard dose.
Q. When will I feel better after taking the Paragis 650mg Tablet?
Usually, you will start feeling better after about half an hour of taking a Paragis 650mg Tablet.
Q. How often can I take the Paragis 650mg Tablet?
You should only take four doses of Paragis 650mg Tablet in 24 hours. There should be a gap of at least 4 hours between two doses. Do not take Paragis 650mg Tablet for more than 3 days without consulting a doctor first.
Q. Does Paragis 650mg Tablet make babies sleepy?
No, Paragis 650mg Tablet does not make babies sleepy. It is a pain-relieving medicine that is also used to control high fever.